# SDR DALA2022062304416

- Difficulty date: June 20, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N345DN
- Make and model: Airbus A321-211
- Aircraft serial: 8191
- Aircraft time: 12,463 hours, 5,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND EMERGENCY AISLE LIGHT INOP AT SEAT 19 ABC. R/R SEAT MOUNTED EMERGENCY LIGHT ASSY MPN BR9471-4 PER A321 AMM 3-51. OPS CK GOOD. (LP# 8703450)
